# SDR DALA2019042292575

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 49,847 hours, 21,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, A CRACK WAS FOUND AT FASTENER HOLE NR 3 ON THE LT WING UPPER SKIN, ABOVE PYLON FWD ATTACHMENT AREA.  FASTENER HOLE NR 3 WAS REPAIRED IAW ETI-57-19-037 REV. 6,  AND ER/A 577350-14 AD REV ORIG.
